Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Should i take medicine for thyroid problem lifelong ?

Hi.... My TSH was 8 before starting the dose and i had BP (145/90) and i skipped my periods. After taking thyronorum 25 for 3 mths it came to 6.52 and then DR. increased the dose to 50 and the TSH was 0.08. Then again he reduced the dose to 25mcg and it shoot up to 14. He told to take 50 mcg for 3 mths and after that it came down to 6 and also my BP (130/70) is normal and periods are also regular. Now he has increased the dose to 75 mcg. I want to know will there by any problem in future bcoz of thyroid. Also do i need to take the medicine lifelong or i can stop it ones it is normal
Asked On : Fri, 13 Jan 2012
Answers:  1 Views:  70
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Welcome to HCM.

According to your TSH level you are hypothyroid,means deficiency of thyroid hormone.

Due to some reason your thyroid gland is not producing this hormone which is important for body.So you have to take this for life time.Also go for regular check up of TSH level.There is no any remarkable side effect of thyronorm.

You can ask your treating doctor.

Answered: Fri, 13 Jan 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor